# SDR 2007UALA04859

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 57,354 hours, 19,264 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL APPEARS TO BE CRACKED 1.5 INCH AT BS 680 STRINGER 12L.  MAJOR REPAIR ACCOMPLISHED:  REPLACED INTERCOSTAL.
